# SDR REXA2022081101850

- Difficulty date: July 17, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 28,774 hours, 19,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670313851
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 21R HAS MULTIPLE SPOTS OF CORROSION WITH 100% MATERIAL LOSS BETWEEN FS 333-349	REPLACED STRINGER
